Coming off Zoladex after 8 months on it

HI ladies

Me again !!! Another bad day :( I have just stopped my zoladex injections after 8 months on them as they have stopped working and i feel terrible, i keep getting an internal shaking sensation where i feel like my heart is racing and i also seem to have a really bad taste in my mouth ?? As anyone had anything similar ? I feel like endo is ruining my life at the moment and keep bursting into tears at the drop of a hat, please tell me this is normal and i am not losing my mind !!!

Rache xxx

2 Replies

oldestnewest
  • Yes I know that feeling well, and your heart probably is racing too.

    The drug shuts down the pituitary gland and one of the roles of the gland is to stabilise blood pressure and heart rate- so while the pituitary is out of action your heart can race like crazy and lead to panic attack like symptoms.

    Don't make it worse by taking stimulants like coffee or caffeine drinks.

    Try and relax and stay calm through these episodes - they do tend to level off after bit.

    With the drug wearing off the pituitary gland wakes up gradually and you will notice things coming under better control in the weeks ahead.

    If the heart rate doesn't calm down or bothers you too much- speak to your GP for beta-blockers or some other tablets to try and help the situation. It shouldn't be necessary though as the side effects do subside.

  • Thanks I had my last injection just short of 4 weeks ago ( I was on 3 weekly) I also stopped hrt at the same time do you think it is all related ? I have just had another sleepless night and am so tired of it all :(((

You may also like...